# SDR DALA2019021300939

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 74,629 hours, 55,519 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Missing
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP AFT POSITION LIGHT COVER MISSING. REMOVED & REPLACED LT AFT POS LIGHT ASSY PER AMM 33-43. OPS CHK GOOD.
